Nagoya Mathematical Journal

On ramification theory in projective orders

Shizuo Endo

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 36 (1969), 121-141.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118797800

Mathematical Reviews number (MathSciNet)
MR0249463

Zentralblatt MATH identifier
0214.05303

Subjects
Primary: 16.20

Citation

Endo, Shizuo. On ramification theory in projective orders. Nagoya Math. J. 36 (1969), 121--141. https://projecteuclid.org/euclid.nmj/1118797800


Export citation

References

  • [1] M. Auslander and D.A. Buchsbaum, On ramification theory in Noetherian rings, Amer. J. Math., 81 (1959), 749-765.
  • [2] M. Auslander and O. Goldman, Maximal orders, Trans. Amer. Math. Soc, 97 (1960), 1-24.
  • [3] M. Auslander and O. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc, 97 (1960), 367-409.
  • [4] F.R. DeMeyer, The trace map and separable algebra, Osaka J. Math., 3 (1966), 7-11.
  • [5] M. Deuring, Algebren, Springer, Berlin, 1935.
  • [6] S. Endo, Completely faithful modules and quasi-Frobenius algebras, J. Math. Soc.Japan, 19 (1967), 437-456.
  • [7] S. Endo and Y. Watanabe, On separable algebras over a commutative ring, Osaka J. Math., 4 (1967), 233-242.
  • [8] S. Endo and Y. Watanabe, The centers of semi-simple algebras over a commutative ring, II, to appear.
  • [9] R. Fossum, The Noetherian different of projective orders, J. reine angew. Math., 224 (1966), 209-218.
  • [10] M. Harada, Hereditary orders, Trans. Amer. Math. Soc, 107 (1963), 273-290.
  • [11] M. Harada, Structure of hereditary orders over local rings, J. Math. Osaka City Univ., 14 (1963), 1-22.
  • [12] M. Harada, Multiplicative ideal theory in hereditary orders,J. Math. Osaka City Univ., 14 (1963), 83-106.
  • [13] E. Kunz, Die Primidealteiler der Differenten in allgemeinen Ringen, J. reine angew. Math., 204 (1960), 165-182.
  • [14] M. Nagata, Local rings, Interscience Publ., New York, 1962.
  • [15] Y. Nakai, On the theory of differentials in commutative rings, J. Math. Soc. Japan, 13 (1961), 63-84.
  • [16] E. Noether, Ideal-Differentiation und Differente, J. reine angew. Math., 188 (1950), 1-20.
  • [17] O.F.G. Schilling, The theory of valuations, Publ. A.M.S., 1950.
  • [18] Y. Watanabe, The Dedekind different and the homological different, Osaka J. Math.,. 4 (1967), 227-231. Tokyo University of Education

See also

  • See also: Shizuo Endô. On ramification theory in projective orders. II. Nagoya Mathematical Journal vol. 46, (1972), pp. 147-153.